# SDR GTIA2023121137676

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 37,102 hours, 17,063 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Screw
- Condition: Missing
- Location: Mlg Target
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FIRST APPROACH TO LAND, RED TRIANGLE ON FWD NOSE WHEEL ECAM APPREARED. WE WENT AROUND ON SECOND APPROACH, GEAR DOOR WHRE NOT DOWN AND LOCKED AND WE DID FEEL AS WELL LOCKED AND WE DID FEEL AS WELLS ON THIRD APPROACH GEAR WAS DOWN AND-FOUND MISSING SCREW ON TARGET 19GA. INSTALLED NEW SCREW AND ADJUSTED TARGET 19GA TO ALLOWABLE TARGET CLEARENCE IAW AMM 32-31-73 AND TSM 32-31-00-810-896-A .BITE TEST OF LGCIU 1 AND 2 OK. A/C OK TO RETURN TO SVC.
